# SDR SWIA202157587

- Difficulty date: January 27, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 37,287 hours, 26,838 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 316 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STGR 20R  @ FS 316.00     (C-CHECK RO 4/20/2021)    REMOVED AND REPLACED STR20R/H FROM FS280 TO FS 319 IAW CRJ700 SRM 51-42-06 AND 51-42-21.
